Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An identity for the Schur complement of a matrix


Authors: Douglas E. Crabtree and Emilie V. Haynsworth
Journal: Proc. Amer. Math. Soc. 22 (1969), 364-366
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0255573-1
MathSciNet review: 0255573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0255573-1
Article copyright: © Copyright 1969 American Mathematical Society